# SDR DALA14010330697

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 49,808 hours, 18,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN COVER BROKEN.  SECURED SIGN COVER IAW AMM 33-24.
